RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1989, Volume 1, Issue 6, Pages 167–199 (Mi aa55)  

Research Papers

Partial regularity of generalized solutions of quasilinear parabolic systems of a nondifferentiable structure

A. A. Zykov, A. V. Ivanov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (1493 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:6, 1479–1513

Bibliographic databases:

Received: 14.06.1989

Citation: A. A. Zykov, A. V. Ivanov, “Partial regularity of generalized solutions of quasilinear parabolic systems of a nondifferentiable structure”, Algebra i Analiz, 1:6 (1989), 167–199; Leningrad Math. J., 1:6 (1990), 1479–1513

Citation in format AMSBIB
\Bibitem{ZykIva89}
\by A.~A.~Zykov, A.~V.~Ivanov
\paper Partial regularity of generalized solutions of quasilinear parabolic systems of a~nondifferentiable structure
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 6
\pages 167--199
\mathnet{http://mi.mathnet.ru/aa55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047966}
\zmath{https://zbmath.org/?q=an:0739.35010}
\transl
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 6
\pages 1479--1513


Linking options:
  • http://mi.mathnet.ru/eng/aa55
  • http://mi.mathnet.ru/eng/aa/v1/i6/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:177
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019